# SDR COMA0460386

- Difficulty date: June 20, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N934CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7042
- Aircraft time: 24,084 hours, 23,090 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 73031
- Part serial: 289A
- Condition: Failed
- Location: Nr 3 Hyd System
- Part time: 12,421 hours, 12,109 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5252 DURING CLIMBOUT OF CVG RECEIVED A GEAR DISAGREE CAUTION, CREW DECLARED AN EMERGECY AND RETURNED TO THE FIELD.  REPLACED THE NR 3 RESERVOIR.
